hello

Hello everyone. I have been very busy juggling work and taking care of mom. So far, side effect wise, mom is tolerating it. Side effects are hands, feet and tongue are turning black. Slight nausea, loss of appetite and ocassional fatigue. Blood work always comes back good (Praise God!) She is on her week off and will start her 3rd cycle this Wednesday. CT scan is scheduled this May 22nd. I hope everything will be ok. I am starting to accept things and really hoping and praying for the best. Thank you everyone for your prayers and support. We are all hand in hand with this battle. God Bless us all.

Comments

  • Linchacoop
    Linchacoop Member Posts: 4
    Hang in the there !!! Praying

    Hang in the there !!! Praying for the best !!

  • Trubrit
    Trubrit Member Posts: 5,625 Member
    Lots of love and support

    Happy to hear from you, and that your mum's treatment is going well.  I think I am right in saying that none of us get away with no side effects in one form or another. 

    Did you ask about the feet and tongue going black?  That sounds scary, though my tongue goes green, which is now nice.

    Your love and prayers will go a long way in helping your mum. Sometime I thnk the love and support I get from my family and friends is better than the chemo. Well, no adverse side effects is a real bonus. 

    Love, love, love that mother of yours. 

    We're all thinking of you and look forward to your updates on mum. 

    Blessings! SUE

  • Deena11
    Deena11 Member Posts: 199
    Thanks for checking in!

    Glad to hear your mom is doing okay.  I know it can be rough and having your support is her best medicine. 

    I am sending you positive energy!!

    Deena

  • karguy
    karguy Member Posts: 1,020
    I'm glad

    I'm glad your mother is doing ok.After my hands turned black they started to crack,and split I had to use lotion and they recomended cotten gloves.My hands and mouth would burn from cold things.But as soon as I stopped chemo everything turned back to normal.Good luck.